# SDR AALA202308172289

- Difficulty date: July 26, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,070 hours, 14,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR THRESHOLD CREASE ANGLE LOCATED FROM BS 323 TO BS 326, RBL 60. REPLACED CREASE ANGLE PER SRM 51-40-02-00G.
